logo AFST
Orbit Structure of certain 2 -actions on solid torus
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 3, pp. 613-633.

Nous décrivons la structure des orbites des actions de class C 2 de   2   sur le tore solide  S 1 ×D 2   ayant uniquement  S 1 ×{0}  et  S 1 ×D 2   comme orbites compacts, et  S 1 ×{0}  comme ensemble singulier.

In this paper we describe the orbit structure of  C 2 -actions of   2   on the solid torus  S 1 ×D 2   having  S 1 ×{0}  and  S 1 ×D 2   as the only compact orbits, and  S 1 ×{0}  as singular set.

Reçu le : 2006-09-28
Accepté le : 2007-05-03
Publié le : 2010-12-06
DOI : https://doi.org/10.5802/afst.1195
@article{AFST_2008_6_17_3_613_0,
     author = {C. Maquera and L. F. Martins},
     title = {Orbit Structure of certain ${\mathbb{R}}^{2}$-actions on solid torus},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 17},
     number = {3},
     year = {2008},
     pages = {613-633},
     doi = {10.5802/afst.1195},
     zbl = {1170.57029},
     mrnumber = {2488234},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2008_6_17_3_613_0/}
}
C. Maquera; L. F. Martins. Orbit Structure of certain ${\mathbb{R}}^{2}$-actions on solid torus. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 3, pp. 613-633. doi : 10.5802/afst.1195. https://afst.centre-mersenne.org/item/AFST_2008_6_17_3_613_0/

[1] Arraut (J. L.), Craizer (M.).— Foliations of  M 3   defined by   2 -actions. Ann. Inst. Fourier, Grenoble, 45, 4, p. 1091-1118 (1995). | Numdam | MR 1359841 | Zbl 0833.57014

[2] Arraut (J. L.), Maquera (C. A.).— On the orbit structure of n -actions on  n-manifolds. Qual. Theory Dyn. Syst., 4, no. 2, p. 169-180 (2003). | MR 2129717 | Zbl 1072.57029

[3] Camacho (C.), Lins Neto (A.).— Geometric Theory of Foliations. Birkhäuser, Boston, Massachusetts, 1985. | MR 824240 | Zbl 0568.57002

[4] Camacho (C.), Scárdua (B. A.).— On codimension one foliations with Morse singularities on three-manifolds. Topology Appl., 154, p. 1032-1040 (2007). | MR 2298620 | Zbl 1118.57024

[5] Cearveau (D.).— Distributions involutives singulières. Ann. Inst. Fourier, 29, no.3, 261-294 (1979). | Numdam | MR 552968 | Zbl 0419.58002

[6] Chatelet (G.), Rosenberg (H.), Weil (D.).— A classification of the topological types of   2 -actions on closed orientable 3-manifolds. Publ. Math. IHES, 43, p. 261-272 (1974). | Numdam | MR 346809 | Zbl 0278.57015

[7] Haefliger (A.).— Variétés feuilletées. Ann. Scuola Norm. Sup. Pisa, Série 3, 16, p. 367-397 (1962). | Numdam | MR 189060 | Zbl 0122.40702

[8] Katok (A.), Hasselblatt (B.).— Introduction to the modern theory of dynamical systems. Cambridge University Press, 1995. | MR 1326374 | Zbl 0878.58020

[9] de Medeiros (A. S.).— Singular foliations, differential p-forms. Ann. Fac. Sci. Toulouse Math., (6) 9, no.3, p. 451-466 (2000). | Numdam | MR 1842027 | Zbl 0997.58001

[10] Rosenberg (H.), Roussarie (R.), Weil (D.).— A classification of closed orientable manifolds of rank two. Ann. of Math., 91, p. 449-464 (1970). | MR 270391 | Zbl 0195.25404

[11] Sacksteder (R.).— Foliations, pseudogroups. Amer. J. Math., 87, p. 79-102 (1965). | MR 174061 | Zbl 0136.20903

[12] Scardua (B.), Seade (J.).— Codimension one foliations with Bott-Morse singularities I. Pre-print (2007). | Zbl 1180.53028

[13] Stefan (P.).— Accessible sets, orbits,, foliations with singularities. Proc. London Math. Soc., 29, p. 699-713 (1974). | MR 362395 | Zbl 0342.57015

[14] Sussmann (H. J.).— Orbits of families of vector fields, integrability of distributions. Trans. Amer. Math. Soc., 180, p. 171-188 (1973). | MR 321133 | Zbl 0274.58002